Aarhus University Seal / Aarhus Universitets segl

Constructive diophantine approximation in generalized continued fraction Cantor sets

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

Original languageEnglish
JournalActa Arithmetica
Volume186
Issue3
Pages (from-to)225-241
Number of pages17
ISSN0065-1036
DOIs
Publication statusPublished - 1 Jan 2018

    Research areas

  • Generalized continued fraction, Irrationality exponent, Metric theory of continued fractions

See relations at Aarhus University Citationformats

ID: 138165199